Blogs


Notices

vicoden headache like crazy

Old 08-01-2022, 01:27 AM
  # 1 (permalink)  
Member
Thread Starter
 
CobraCommander's Avatar
 
Join Date: Mar 2014
Location: ohio
Posts: 170
vicoden headache like crazy

so i quit vicoden around 4th of july. i was taking about 5mg a day for over a year (would break the 5 in half and take about 2mg in morning and the other 2 later on). im not stranger to withdrawals and stopping. previously on this forum i stopped oxys after using them for over 10 years. but ive had tension headaches for 2 weeks straight.

has anyone had a similar experince like this with headaches? ive never actually had a tension headache before but i read somewhere that vic withdrawals can cause them. i had 1 day it was gone. and a few misc days where it was less or on and off. now when i eat it triggers the headache almost like tmj. if i lay down it feels a bit better. it was kind of like just leg cramps the first 2 weeks which is common and then now a headache for 2 weeks.
CobraCommander is offline  
The Following User Says Thank You to CobraCommander For This Useful Post:
JamesW (08-01-2022)
Old 08-07-2022, 12:56 AM
  # 2 (permalink)  
Member
Thread Starter
 
CobraCommander's Avatar
 
Join Date: Mar 2014
Location: ohio
Posts: 170
so just a update since no one responded and hopefully this helps someone in the future if i blog this.

the headaches are almost nonstop now. i cant do anything but sleep. if i talk my head hurts more. if i read to much my head hurts more. if i eat my head hurts more

went to a dr (if thats what you want to call it these days since all thats available is assistants fresh out of training class)

got really no results from them. gave me a anti inflamatory pill and magnesium. so far this has done nothing. ibprofin, nothing, excedrine migraine, nothing. caffeine, nothing. sometimes sleeping helps and sometimes it does the opposite. i asked for blood work. main things to check which i already had checked 2 months ago are sugar, and blood pressure. those are ok. cholesterol is borderline.

i wanted xrays of my head to rule of brain tumor or anuerysm. they said wait for the pills to work. this did not make me happy. id rather rule out anything serious that cant be seen with the naked eye just in case its not withdrawals.

so i guess well see what happens. they either go away soon. or they find something else. there is absolutely no help on this at all anywhere. google search has become a joke. so has youtube. youtube is all lectures of how some guy recovered and now hes making a living talking about it. google results arent much different. nobody ever says i had this, and this lasted so and so long.

like for example when i quit oxycodones i had a 3 month cough. thats not listed as a side effect anywhere. it drove me crazy. i dug down so deep that i found it is in fact a non common side effect thats not lsited because not enough people have it. it wasnt until then i felt at ease knowing ok this has happened to others.

a pat on the back saying your doing good is ok. but a "yah i had that" or :"yah im going through that as well" helps more. right now i feel like the only person in the world who has a headache
CobraCommander is offline  
The Following User Says Thank You to CobraCommander For This Useful Post:
JamesW (09-24-2022)
Old 09-24-2022, 10:17 AM
  # 3 (permalink)  
Member
 
Join Date: Feb 2016
Posts: 131
Hey - just now signing in after months of not. The headache is real. I have it and understand it.. Iím craving them so bad.. and I know that one pill would take that headache away - but itís not worth it.

stay positive.. excedrin, the actual name brand - Iíve found those work and not the generic Walmart type. Maybe thatís placebo effect. A banana, some working out.. exercise. Exercise seems to really help.. balances the brain chemicals and helps relieve the headache. Sorry youíre going thru this. Just keep pushing forward.
Jimmy9212 is offline  
The Following User Says Thank You to Jimmy9212 For This Useful Post:
JamesW (09-24-2022)
Old 09-24-2022, 12:00 PM
  # 4 (permalink)  
Member
Thread Starter
 
CobraCommander's Avatar
 
Join Date: Mar 2014
Location: ohio
Posts: 170
Originally Posted by Jimmy9212 View Post
Hey - just now signing in after months of not. The headache is real. I have it and understand it.. Iím craving them so bad.. and I know that one pill would take that headache away - but itís not worth it.

stay positive.. excedrin, the actual name brand - Iíve found those work and not the generic Walmart type. Maybe thatís placebo effect. A banana, some working out.. exercise. Exercise seems to really help.. balances the brain chemicals and helps relieve the headache. Sorry youíre going thru this. Just keep pushing forward.

thanks man. i dont really have any cravings, with me its more so the actual regular pain i have is the only cravings i get. my head isnt any better. if i get to worked up about something and start ranting then my brain gets so shocked my speech gets messed up and i cant even talk. some days its only a little bit. i mostly feel it in the front middle of my forehead. and then it expands if it gets worse. sometimes it completely shuts my body down as if my brain capacity just goes to 0. i dunno if its stress anxiety hieghtened or what. anxiety meds are the only thing that somewhat help.
CobraCommander is offline  
Old 11-14-2022, 05:59 PM
  # 5 (permalink)  
Member
Thread Starter
 
CobraCommander's Avatar
 
Join Date: Mar 2014
Location: ohio
Posts: 170
so i figured id give a update. the headaches had subsided last month and are gone now. it went from every single day to slowly getting less painfull until they were gone. i still have no actual idea if it was a withdrawal symptom or stress as stress seemed to trigger it. all my dr tests were ok. i had one episode from stress where i could feel it getting bad since then but it didnt have enough power to escalate it seemed. it was only minor. i did end up taking about a full month off of working on everything i was doing because i pretty much just couldnt think or move. since then ive only took a piece of a pill once in a blue moon when i have a hard time walking or moving or trying to get to sleep because of actual pain where im crying hoping to sleep. i usually break a pill into 4 sections. take a quarter and that might be enough, if not take the other quarter. (which is about 2.5 mg a quarter which is basically nothing). living in pain sucks. i wish drs could not group addicts and people in pain in one category.

oh also no headache medication wouldnt work, i think it actually made me feel worse. no over the counter like excedrine migraine which usually helps, it didnt work. the usual headache medicine that drs and neurologists gave me didnt work as well and made me feel a little loopy and nausea i did not take the full dose after asking others who had tried it. i tried half then the other half. but no results
CobraCommander is offline  
The Following 2 Users Say Thank You to CobraCommander For This Useful Post:
Dee74 (11-14-2022), JamesW (11-15-2022)

Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)
 
Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off




All times are GMT -7. The time now is 04:52 PM.